Back
 JAMP  Vol.2 No.4 , March 2014
Classification of All Single Traveling Wave Solutions to (3 + 1)-Dimensional Breaking Soliton Equation
Abstract: In order to get the exact traveling wave solutions to nonlinear partial differential equation, the complete discrimination system for polynomial and direct integral method are applied to the considered equation. All single traveling wave solutions to the equation can be obtained. As an example, we give the solutions to (3 + 1)-dimensional breaking soliton equation.
Cite this paper: Li, Y. (2014) Classification of All Single Traveling Wave Solutions to (3 + 1)-Dimensional Breaking Soliton Equation. Journal of Applied Mathematics and Physics, 2, 41-45. doi: 10.4236/jamp.2014.24006.
References

[1]   Liu, C.S. (2007) Classification of All Single Travelling Wave Solutions to Calogero-Degasperis-Focas Equation. Communications in Theoretical Physics, 48, 601-604. http://dx.doi.org/10.1088/0253-6102/48/4/004

[2]   Liu, C.S. (2010) Applications of Complete Discrimination System for Polynomial for Classifications of Traveling Wave Solutions to Nonlinear Differential Equations. Computer Physics Communications, 181, 317-324.
http://dx.doi.org/10.1016/j.cpc.2009.10.006

[3]   Liu, C.S. (2008) Solution of ODE and Applications to Classifications of All Single Travelling Wave Solutions to Some Nonlinear Mathematical Physics Equations. Communications in Theoretical Physics, 49, 291-296. http://dx.doi.org/10.1088/0253-6102/49/2/07

[4]   Liu, C.S. (2006) All Single Traveling Wave Solutions to (3+1)Dimensional Nizhnok-Novikov-Veselov Equation. Communications in Theoretical Physics, 45, 991-992. http://dx.doi.org/10.1088/0253-6102/45/6/006

[5]   Liu, C.S. (2008) Representations and Classification of Traveling Wave Solutions to Sinh-G?rdon Equation. Communications in Theoretical Physics, 49, 153-158. http://dx.doi.org/10.1088/0253-6102/49/1/33

[6]   Lin, J., Lou, S.-Y. and Wang, K. (2001) High-Dimensional Virasoro Integrable Models and Exact Solution. Physics Letters A, 287, 257-267. http://dx.doi.org/10.1016/S0375-9601(01)00488-1

[7]   Li, H.-M. and Lou, S.-Y. (2002) The Analytical Solutions of (3 + 1)-Dimensional Breaking Soliton Model. Journal of Liaoning Nomal University (Natural Science Edition), 25, 23-26.

[8]   Shi, Y.-R., Duan, W.-S., Lv, K.-P. and Yang, H.-J. (2004) Exact Solutions of (3 + 1)-Dimensional Breaking Soliton Equation. Journal of Liaoning Normal University (Natural Science Edition), 27, 155-157

 
 
Top